Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Why do I feel a burning sensation while passing urine after having sex ?

Im an 18 year old girl and lost my virginity 7 days ago. We did not use a condom but he pulled out before ejaculating. The next night we had sex again but with a condom this time. Both times were pretty sore and now I keep on urinating frequently and can t seem to hold it in anymore, it burns a little aswell. What is wrong? My vagina also feels irritated on the inside--sort of itchy. Could I have a yeast infection? Or bacterial infection?? PLEASE HELP I M REALLY SCARED!
Asked On : Wed, 6 Apr 2011
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
Frequent urination with burning sensation indicates that you have contacted a urinary tract infection from your boy friend. Now you need to take antibiotics to treat the infection and take plenty of fluids orally to clear your urine from the infection.
Dr. Rakhi Tayal
Answered: Wed, 6 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor